MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREJ2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREJ2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number CREAJ
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No issues were identified during a review of the reaction monitor data.Calibration was last performed on (b)(6) 2022 with acceptable results.It was noted that the calibration from (b)(6) 2022 initially showed an error; upon repeating calibration on (b)(6) 2022 the results were acceptable.At the time of the calibration error on (b)(6) 2022, qc failed.Qc on the day of the event was acceptable.No issues were identified during a review of the alarm trace data.The investigation determined the initial and repeat results were performed with different reagent cassettes from the same lot number.The reagent cassette used for the initial results had been flagged with the calibration error on (b)(6) 2022 and was successfully calibrated on the same day.The repeat results were performed with a different reagent cassette.The investigation determined the event was consistent with an issue with the reagent cassette used for the initial results (e.G.Storage, handling conditions), however, the specific root cause could not be determined.The investigation did not identify a product problem.
 
Event or Problem Description
The initial reporter questioned the results for multiple patients tested for creatinine jaffé gen.2 (crej2) on a cobas 6000 c (501) module.The customer provided discrepant results for 2 patient samples.Patient 1 initial result was 1.29 mg/dl.The repeat result was 0.80 mg/dl.Patient 2 initial result was 1.51 mg/dl.The repeat result was 0.95 mg/dl.The initial results were reported outside of the laboratory.The repeat results were believed to be correct.The c501 module serial number was (b)(4).

Brand Name
CREJ2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15848662
Report Number1823260-2022-03748
Device Sequence Number5202096
Product Code CGX
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberCREAJ
Device Catalogue Number04810716190
Device Lot Number647264
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown